# SDR AWXA200300644

- Difficulty date: May 13, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654797322
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK A .7500 INCH CRACK WAS FOUND ON FUSELAGE INTERIOR SHEAR WEB BELOW THE RT EMERGENCY ESCAPE HATCH CUTOUT. MAINTENANCE REMOVED DAMAGED SHEAR WEB BELOW THE RT EMERGENCY ESCAPE HATCH CUTOUT BS 616 TO BS 639, STR 27 RT; FABRICATED A NEW REPLACEMENT SHEAR WEB IAW DWG 65-47973; INSTALLED REPAIR PART IAW SRM 51-10-1, PG. 8.
